Quenched tail estimate for the random walk in random scenery and in random layered conductance. II. (English) Zbl 1505.60091

Summary: This is a continuation of our earlier work [Part I, Stochastic Processes Appl. 129, No. 1, 102–128 (2019; Zbl 1404.60037)] on the random walk in random scenery and in random layered conductance. We complete the picture of upper deviation of the random walk in random scenery, and also prove a bound on lower deviation probability. Based on these results, we determine asymptotics of the return probability, a certain moderate deviation probability, and the Green function of the random walk in random layered conductance.


60K37 Processes in random environments
60F10 Large deviations
60J55 Local time and additive functionals


Zbl 1404.60037
Full Text: DOI arXiv Euclid


[1] S. Andres, J.-D. Deuschel, and M. Slowik. Harnack inequalities on weighted graphs and some applications to the random conductance model. Probab. Theory Related Fields, 164(3-4):931-977, 2016. · Zbl 1336.31021
[2] S. Andres, J.-D. Deuschel, and M. Slowik. Heat kernel estimates and intrinsic metric for random walks with general speed measure under degenerate conductances. Electron. Commun. Probab., 24, paper no. 5, 17 pp., 2019. · Zbl 1410.82020
[3] A. Asselah and F. Castell. Large deviations for Brownian motion in a random scenery. Probab. Theory Related Fields, 126(4):497-527, 2003. · Zbl 1043.60018
[4] M. Barlow and J.-D. Deuschel. Invariance principle for the random conductance model with unbounded conductances. Ann. Probab., 38(1):234-276, 2010. · Zbl 1189.60187
[5] P. Bella and M. Schäffner. Quenched invariance principle for random walks among random degenerate conductances. Ann. Probab., 48(1):296-316, 2020. · Zbl 1450.60064
[6] G. Ben Arous and J. Cerný. Scaling limit for trap models on \(\mathbb{Z}^d \). Ann. Probab., 35(6):2356-2384, 2007. · Zbl 1134.60064
[7] G. Ben Arous and A. F. Ramírez. Asymptotic survival probabilities in the random saturation process. Ann. Probab., 28(4):1470-1527, 2000. · Zbl 1108.60315
[8] M. Biskup. Recent progress on the random conductance model. Probab. Surveys, 8:294-373, 2011. · Zbl 1245.60098
[9] M. Biskup and W. König. Long-time tails in the parabolic Anderson model with bounded potential. Ann. Probab., 29(2):636-682, 2001. · Zbl 1018.60093
[10] A. N. Borodin. A limit theorem for sums of independent random variables defined on a recurrent random walk. Dokl. Akad. Nauk SSSR, 246(4):786-787, 1979.
[11] A. N. Borodin. Limit theorems for sums of independent random variables defined on a transient random walk. Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), 85:17-29, 237, 244, 1979. Investigations in the theory of probability distributions, IV. · Zbl 0417.60027
[12] F. Castell, N. Guillotin-Plantard, and F. Pène. Limit theorems for one and two-dimensional random walks in random scenery. Ann. Inst. Henri Poincaré Probab. Stat., 49(2):506-528, 2013. · Zbl 1278.60046
[13] A. Chakrabarty. Effect of truncation on large deviations for heavy-tailed random vectors. Stochastic Process. Appl., 122(2):623-653, 2012. · Zbl 1236.60028
[14] D. A. Croydon, B. M. Hambly, and T. Kumagai. Heat kernel estimates for FIN processes associated with resistance forms. Stochastic Process. Appl., 129(9), 2991-3017, 2019. · Zbl 1422.60129
[15] T. Delmotte and J.-D. Deuschel. On estimating the derivatives of symmetric diffusions in stationary random environment, with applications to \(\nabla \phi\) interface model. Probab. Theory Related Fields, 133(3):358-390, 2005. · Zbl 1083.60082
[16] J.-D. Deuschel and R. Fukushima. Quenched tail estimate for the random walk in random scenery and in random layered conductance. Stochastic Process. Appl., 129(1):102-128, 2019. · Zbl 1404.60037
[17] M. D. Donsker and S. R. S. Varadhan. On the number of distinct sites visited by a random walk. Comm. Pure Appl. Math., 32(6):721-747, 1979. · Zbl 0418.60074
[18] A. Dvoretzky and P. Erdos. Some problems on random walk in space. In Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, 1950, pages 353-367, 1951.
[19] W. Feller. An introduction to probability theory and its applications. Vol. I. Third edition. John Wiley & Sons, Inc., New York-London-Sydney, 1968. · Zbl 0155.23101
[20] R. Fukushima. Brownian survival and Lifshitz tail in perturbed lattice disorder. J. Funct. Anal., 256(9):2867-2893, 2009. · Zbl 1163.60045
[21] R. Fukushima. From the Lifshitz tail to the quenched survival asymptotics in the trapping problem. Electron. Commun. Probab., 14:435-446, 2009. · Zbl 1191.60122
[22] N. Guillotin-Plantard, J. Poisat, and R. S. dos Santos. A quenched functional central limit theorem for planar random walks in random sceneries. Electron. Commun. Probab., 19, paper no. 3, 9 pp., 2014. · Zbl 1329.60075
[23] H. Kesten and F. Spitzer. A limit theorem related to a new class of self-similar processes. Z. Wahrsch. Verw. Gebiete, 50(1):5-25, 1979. · Zbl 0396.60037
[24] W. König. The parabolic Anderson model: Random walk in random potential. Pathways in Mathematics. Birkhäuser/Springer, [Cham], 2016. · Zbl 1378.60007
[25] G. F. Lawler and V. Limic. Random walk: a modern introduction, volume 123 of Cambridge Studies in Advanced Mathematics. Cambridge University Press, Cambridge, 2010. · Zbl 1210.60002
[26] A.-S. Sznitman. Brownian asymptotics in a Poissonian environment. Probab. Theory Related Fields, 95(2):155-174, 1993. · Zbl 0792.60100
[27] A. · Zbl 0973.60003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.